On the asymptotic geometry of abelian-by-cyclic groups

Benson Farb, Lee Mosher

Research output: Contribution to journalArticle

42 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)145-202
Number of pages58
JournalActa Mathematica
Volume184
Issue number2
DOIs
StatePublished - Jan 1 2000

Fingerprint

Cyclic group

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Farb, Benson ; Mosher, Lee. / On the asymptotic geometry of abelian-by-cyclic groups. In: Acta Mathematica. 2000 ; Vol. 184, No. 2. pp. 145-202.
@article{98bdad3745ad41a1b920c6674acd3111,
title = "On the asymptotic geometry of abelian-by-cyclic groups",
author = "Benson Farb and Lee Mosher",
year = "2000",
month = "1",
day = "1",
doi = "10.1007/BF02392628",
language = "English (US)",
volume = "184",
pages = "145--202",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "2",

}

On the asymptotic geometry of abelian-by-cyclic groups. / Farb, Benson; Mosher, Lee.

In: Acta Mathematica, Vol. 184, No. 2, 01.01.2000, p. 145-202.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the asymptotic geometry of abelian-by-cyclic groups

AU - Farb, Benson

AU - Mosher, Lee

PY - 2000/1/1

Y1 - 2000/1/1

UR - http://www.scopus.com/inward/record.url?scp=0002333546&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002333546&partnerID=8YFLogxK

U2 - 10.1007/BF02392628

DO - 10.1007/BF02392628

M3 - Article

VL - 184

SP - 145

EP - 202

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 2

ER -